MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® PLASTIC PST¿ LITHIUM HEPARIN 8.0 ML DRAW, 16X100MM TUBE; BLOOD COLLECTION TUBE

BECTON, DICKINSON & CO. BD VACUTAINER® PLASTIC PST¿ LITHIUM HEPARIN 8.0 ML DRAW, 16X100MM TUBE; BLOOD COLLECTION TUBE
Catalog Number 367964
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: a sample was not returned for evaluation.A review of the device history record revealed no irregularities during the manufacture of the reported lot #5154692.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that a plastic pst tube for plasma separation lithium heparin 8.0 ml draw, 16x100mm caps kept falling off.The caps were reported to be too small and the tubes did not vacuum.No serious injury or medical intervention reported.

Brand Name
BD VACUTAINER® PLASTIC PST¿ LITHIUM HEPARIN 8.0 ML DRAW, 16X100MM TUBE
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7083343
Report Number1917413-2017-00369
Device Sequence Number19128437
Product Code JKA
UDI-Device Identifier00382903679645
UDI-Public00382903679645
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2016
Device Catalogue Number367964
Device Lot Number5154692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2015
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;